MathSciNet Relay Station
MathSciNet bibliographic data
MR1923936 (2003e:82029) 82B41
Gorenflo, Rudolf; Mainardi, Francesco; Moretti, Daniele; Pagnini, Gianni; Paradisi, Paolo Fractional diffusion: probability distributions and random walk models. Non extensive thermodynamics and physical applications (Villasimius, 2001). Phys. A 305 (2002), no. 1-2, 106–112.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement